Epilepsy Foundation

My daughter was diagnosed with epilepsy in June of this year. She had her first seizure the day after school ended for the year. She has had a total of 11 seizures since June. They have her on 750mg of depakote 2x a day and 500mg of Keppra in the morning and 1000mg of Keppra at night. She has been sad lately and she said her moods can be so extreme. I feel bad because it is upsetting her that she cannot get her license yet and all of her friends are. Does anyone have a child on both depakote and Keppra? If so, are their moods off? I really don't want her to be an experiment with medicine.

Views: 78

Reply to This

Replies to This Discussion

Hi, so sorry you are on this roller coaster.  My son (3 at the time) was on Keppra - it did make him moody for sure and our doc said to use B6 and it really helped. 

 

Many on this board use it with Keppra.  He is now off the Keppra but on the Depakote and is OK with moodiness (well, he is 3.5 so the usual toddler moodiness exists).  Check out the B6.

Reply to Discussion

RSS

Terms of Service Update 6/4/2012

We have updated our Terms of Service for eCommunities Groups.

Events

September 2014
SMTWTFS
123456
78910111213
14151617181920
21222324252627
282930
       

© 2014   Created by EF Admin.

Badges  |  Report an Issue  |  Privacy Policy  |  Terms of Service